# SDR CALA2014021090355

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 94,260 hours, 11,267 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

FAINT ODOR IN FLIGHT DECK & POSSIBLY AROUND DOOR 1R.  FOLLOWED CHECKLIST 5.1 SHUTOFF TRIM AIR, NR 2 PACK & SHUTOFF BLEED ISOLATION VLVS TO ISOLATE BLEED SYSTEM AS WELL AS SHUTTING DOWN UTILITY BUSSES.  FLIGHT ATTENDANT BROUGHT IN TO CONFIRM  PRESENCE OF ODOR DUE TO FLIGHT CREW BECOMING DESENSITIZED TO ODOR UPON TROUBLESHOOTING.  FOUND EE COOLING SUPPLY FAN INOPERATIVE PCN 563-9043.  R & R SUPPLY COOLING FAN, OPERATIONS CHECKED ARE GOOD WITH NO FURTHER SMELL IN FLIGHT DECK.
